# SDR UPS06846789

- Difficulty date: April 15, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 72,792 hours, 49,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON WEB AFT SIDE OF STA 1766 RT SIDE AT L16R.  STOP DRILLED TWO CRACKS AT AFT PRESS BULKHD STA 1766 L16R IAW 53-2-0.  FABRICATED AND INSTALLED -1 FILLER, -2 FINGER DOUBLER -3 DOUBLER IAW UPS EO FILE NR DC8-53-20547, SAA EA NR 008-5320-01-A0158 BAC SERV REQUEST NR 1-182442136, AND FAA FORM 8100-9 ALL DATED 21 APRIL 06.
